# SDR USAA2012071700015

- Difficulty date: July 3, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230398200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON CLEAT AT FR29 BETWEEN S42L TO S43L.  REPLACED CLEAT AT FR29 BETWEEN S42L TO S43L IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53231712.
